Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 39, Number 2

All articles in this issue are freely accessible.

Some arithmetic means connected with Fourier series
L. S. Bosanquet.
Trans. Amer. Math. Soc. 39 (1936), 189-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501841
A new method for Waring theorems with polynomial summands. II
L. E. Dickson.
Trans. Amer. Math. Soc. 39 (1936), 205-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501842
The volume of the fundamental domain for some infinite groups
Carl Ludwig Siegel.
Trans. Amer. Math. Soc. 39 (1936), 209-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501843
Mittelwerte arithmetischer Funktionen in Zahlkörpern
Carl Ludwig Siegel.
Trans. Amer. Math. Soc. 39 (1936), 219-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501844
Über die algebraischen Integrale des restringierten Dreikörperproblems
Carl Ludwig Siegel.
Trans. Amer. Math. Soc. 39 (1936), 225-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501845
On the characteristic values of the matrix $f(A,B)$
William E. Roth.
Trans. Amer. Math. Soc. 39 (1936), 234-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501846
A classification of generating functions
D. V. Widder.
Trans. Amer. Math. Soc. 39 (1936), 244-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501847
Fuchsian groups and ergodic theory
Eberhard Hopf.
Trans. Amer. Math. Soc. 39 (1936), 299-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501848
On asymptotic distributions of arithmetical functions
I. J. Schoenberg.
Trans. Amer. Math. Soc. 39 (1936), 315-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501849
The integral representation of unbounded self-adjoint transformations in Hilbert space
Frederick Riesz and E. R. Lorch.
Trans. Amer. Math. Soc. 39 (1936), 331-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501850